| Catalog Number |
99400-003505 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The customer advised physio-control that the cause of the reported issue was due to the batteries not being seated in the device all the way.The device was not returned to physio-control for evaluation.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly powered off multiple times while they were attempting to use it on a patient.There were no reports of any adverse effects to the patient as a result of the reported issue.Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.